MathSciNet Relay Station
MathSciNet bibliographic data
MR809713 32C42 (14F99 32N99)
Saper, Leslie $L\sb 2$-cohomology and intersection homology of certain algebraic varieties with isolated singularities. Invent. Math. 82 (1985), no. 2, 207–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement